# SDR 7C7A201504150001

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 24,069 hours, 37,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE AT LT FRAME FS 288-363.25 AND RT FRAME FS318.25 378.25 438.25 451.0. CHAFES ARE BLENDED AND POLISHED. NDT INSPECTED TO ENSURE NO CRACKS HAVE FORMED AND REPAIRS APPLIED BEECHCRAFT FIELD REPAIR FR CO 104024R2
